SeaGal (jocosa) wrote in vaginapagina,
SeaGal
jocosa
vaginapagina

Possible PID

Two weeks ago I *thought* I had a YI. So I bought some Monistat 7 at CVS. 7 days later, no change. It was actually worse. Bright yellow discharge, some bleeding, sort of a twinge-y, burn-y pain when peeing. I was leaving next day for a staycation with a friend so I couldn't make an appt yet. Got back Thursday night, went online last Friday morning, made an appt.

Went in Tuesday of this week, chatted with my Doc a bit and then assumed the position for the exam. You know it can't be good when the first thing she says is "This is really bad". Then follows with "I am so glad you came in when you did, this is not good at all".

This next part is fairly nasty so I'm going to cut it.


Turns out what I thought was bright, yellow discharge was actually pus. Lots and lots of it. She tried to clean as much as she could so she could actually see what was going on. And.. gave up. :(

And she was very open and had a running commentary going about how bad it all was. And I was feeling completely squicked out. And wanting to apologize to her for subjecting her to that. In my head all I kept thinking was "ohgodohgodohgod".

Once I was dressed and we were chatting she mentioned she was surprised I am as "good" as I was. Based on all that, according to her, she would have expected a high fever, and severe pain. Which I don't have.

She prescribed 2 antibiotics. I have to take both twice a day, for 7 days. And a culture has been sent to the lab, I should hear back from her in a couple days. For now she is just labeling it as PID as she has no idea what is going on.


What could have caused something this bad? I'm 33, I no longer use tampons or have periods due to a hysterectomy last March (Grapefruit sized uterine tumor, so they yanked the whole thing out but left the ovaries and cervix) and its been several months since I was sexually active. Both my partner at that time and I are free of any STD's. And nothing has been up there. Heh, my Doc asked me this and it made me blink then laugh.

Also I started the antibiotics yesterday and took my third dose this morning. Yesterday was fine. This morning I had to mentally talk myself into feeling ok. About 30 minutes after taking them I started feeling nauseous and a bit fuzzy. It went away after about another 30-45 minutes. I'm taking Doxycycline and Metronidazole. And kind of nervous about tonights dose now. Any suggestions on what to do to minimize feeling sick after? I'd like to keep taking them together. One I can take with or without food, the other I need to take either an hour before a meal or two hours after a meal. Any form of dairy is also out with that same 1 hour before, two hours after stipulation.

Thanks for any and all suggestions and ideas!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments